MathSciNet Relay Station
MathSciNet bibliographic data
MR498829 20D05 (20G40)
Aschbacher, Michael A characterization of Chevalley groups over fields of odd order. II. Ann. of Math. (2) 106 (1977), no. 3, 399–468.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement